MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD SAFETY-LOK INSULIN SYRINGE; PISTON SYRINGE

BD MEDICAL - DIABETES CARE BD SAFETY-LOK INSULIN SYRINGE; PISTON SYRINGE
Model Number 329461
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Initial reporter phone #: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the package information is not consistent with specifications registered in local license with a bd safety-lok¿ insulin syringe.The following information was provided by the initial reporter: the customer reported that the od information on shelf box and primary package shows 28g (0.35mm) and is not consistent with the specification registered in local license, which is 28g (0.36mm).The inconsistency is considered as non-compliance.
 
Additional Manufacturer Narrative
H.6.Investigation summary customer returned photos of photos of 1/2cc, 12.7mm, 28g syringes in blister packs from lot # 8085769 and a photo of the local license.Customer states that the od information on shelf box and primary package shows 28g (0.35mm) and is not consistent with the specification registered in local license, which is 28g (0.36mm).The photos were examined and exhibited a discrepancy in the gauge measurement, which is incorrect.A review of the device history record was completed for batch# 8085769.All inspections and challenges were performed per the applicable operations qc specifications.There were zero (0) notifications noted that pertained to the complaint.Investigation conclusion bd was able to duplicate or confirm the customer¿s indicated failure.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.Root cause description bddc-20-2020-sa, has been initiated for insulin syringes: dimension typo in packaging graphics for 28g blister h3 other text : see h.10.
 
Event or Problem Description

Brand Name
BD SAFETY-LOK INSULIN SYRINGE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key10016408
Report Number1920898-2020-00448
Device Sequence Number2553693
Product Code FMF
UDI-Device Identifier30382903294610
UDI-Public30382903294610
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K024112
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/30/2023
Device Model Number329461
Device Catalogue Number329461
Device Lot Number8085769
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/10/2020
Supplement Date Received by Manufacturer04/10/2020
Initial Report FDA Received Date04/30/2020
Supplement Report FDA Received Date05/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;